Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 278, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 10, 2011, 1:35 AM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2011, 1:35 AM MDT (07:35 UTC)
- Expired
- Aug 10, 2011, 2:04 AM MDT
- In force
- 29 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 100 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 8:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -382 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WUUS53 KGLD 100735 SVRGLD NEC057-087-100830- /O.NEW.KGLD.SV.W.0278.110810T0735Z-110810T0830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 235 AM CDT WED AUG 10 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA... HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 330 AM CDT/230 AM MDT/ * AT 132 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF BENKELMAN...AND WAS MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BENKELMAN...MAX...STRATTON NE AND TRENTON. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 19 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4033 10088 4000 10088 4004 10174 4022 10173 TIME...MOT...LOC 0735Z 272DEG 26KT 4012 10161 WIND...HAIL 60MPH 1.00IN $$ THEDE
2 follow-up statements
815 WWUS53 KGLD 100745 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 145 AM MDT WED AUG 10 2011 NEC057-087-100830- /O.CON.KGLD.SV.W.0278.000000T0000Z-110810T0830Z/ DUNDY NE-HITCHCOCK NE- 245 AM CDT WED AUG 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HITCHCOCK AND CENTRAL DUNDY COUNTIES UNTIL 330 AM CDT/230 AM MDT/... AT 142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BENKELMAN...AND WAS MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MAX...STRATTON NE AND TRENTON. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 29 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4033 10088 4000 10088 4004 10174 4022 10173 TIME...MOT...LOC 0745Z 272DEG 26KT 4012 10152 WIND...HAIL 60MPH 1.00IN $$ THEDE
079 WWUS53 KGLD 100804 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 204 AM MDT WED AUG 10 2011 NEC057-087-100814- /O.CAN.KGLD.SV.W.0278.000000T0000Z-110810T0830Z/ DUNDY NE-HITCHCOCK NE- 304 AM CDT WED AUG 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR HITCHCOCK AND CENTRAL DUNDY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GOODLAND. LAT...LON 4033 10088 4000 10088 4004 10174 4022 10173 TIME...MOT...LOC 0804Z 272DEG 26KT 4011 10134 $$ THEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 11:30 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Aug 9, 11:30 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1130 PM MDT TUE AUG 9 2011 .SHORT TERM (TONIGHT-THURSDAY)... 252 PM MDT TUE AUG 9 2011 STRONG TO SEVERE THUNDERSTORMS HAVE ALREADY BEGUN TO FORM AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH EAST OF THE ROCKIES. SATELLITE IMAGES SHOW THE STORMS MOVING SOUTHEAST AROUND THE UPPER LEVEL HIGH PRESSURE OVER THE SOUTHWEST CONUS. CURRENT MODEL ANALYSIS SHOWS BETTER ENVIRONMENT FOR THUNDERSTORMS TO DEVELOP LYING OVER THE SOUTHERN NEBRASKA PANHANDLE SOUTH TOWARD NORTHWEST KANSAS. THE FAVORABLE ENVIRONMENT WILL CONTINUE INTO THE EVENING HOURS. TONIGHT MODELS HAVE SHIFTED THE MAIN FOCUS OF THE SHORT WAVE A BIT FURTHER EAST...WITH THE BEST ENVIRONMENT JUST EAST OF THE CWA. REGARDLESS THE SOME OF THE STRONGEST PART OF THE SHORT WAVE TROUGH WILL BE PASSING OVER THE EASTERN CWA. MODELS STILL SHOWING THE LOW LEVEL JET AND 700 TO 500MB FRONTOGENESIS WILL BE THE STRONGEST OVER THE EASTERN CWA TO JUST EAST. MODEL QPF HAS ALSO INCREASED...BUT THE MAJORITY OF IT THE HIGHER VALUES APPEAR TO BE JUST EAST OF THE CWA SO ASIDE FROM ACCOUNTING FOR THE QUICKER ARRIVAL TIME...HAVE ADJUSTED QPF VALUES DOWN A BIT OVER THE FAR EAST. DID INCREASE CHANCES IN THE SOUTHWESTERN CWA DURING THE EVENING AS MODELS HAVE SHOWN STRONGER LIFTING OVER THAT AREA AS THE FRONT MOVES THROUGH. AS THE BETTER LIFT SHIFTS TO THE EAST OVERNIGHT...LEFT IN THE SLIGHT CHANCES FOR THE SOUTHWESTERN CWA. WEDNESDAY THE SHORT WAVE TROUGH...ALONG WITH MOST OF THE ASSOCIATED LIFTING...SHOULD BE MOVING OUT OF THE CWA BY MID MORNING. AS IT DOES CHANCES WILL DECREASE FROM EAST TO WEST. BY MIDDAY THE EASTERN HALF THE THE CWA MAY HAVE ISOLATED TO POSSIBLY SCATTERED THUNDERSTORMS IN THE FAR EASTERN PART OF THE CWA. THIS WILL DEPEND ON HOW FAST THE UPPER LEVEL FORCING WILL EXIT...AS THERE WILL BE LITTLE INSTABILITY TO WORK WITH. MODELS SHOW A PV ANOMALY ALONG THE KANSAS NEBRASKA BORDER DURING THE DAY FOLLOWING THE SHORT WAVE TROUGH EAST. THIS WILL ALSO HELP PRODUCE A FEW STORMS BEHIND THE EXITING STORM SYSTEM. OVERNIGHT SHIFTED THE CHANCES FOR RAINFALL TO THE EVENING OVER THE SOUTHERN CWA. MODELS SHOW SOME 700MB LIFT AND FRONTOGENESIS AS WELL AS THE LOW LEVEL JET DEVELOPS DURING THE EVENING FOR THOSE AREAS. THURSDAY KEPT IN THE CHANCES FOR RAINFALL DURING THE AFTERNOON FOR THE WESTERN CWA WHICH ENCOMPASSES THE ENTIRE AREA OVERNIGHT. MODELS SHOW A SHORT WAVE TROUGH DEVELOPING OVER EASTERN COLORADO DURING THE AFTERNOON ALONG SOME SURFACE CONVERGENCE AND SOME INSTABILITY TO WORK WITH. THE SHORT WAVE THEN PROGRESSES EASTWARD OVERNIGHT. WITH A LOW LEVEL JET DEVELOPING DURING THE NIGHT AND 850 MOISTURE AVAILABLE...CANNOT RULE OUT A SHOWER OR THUNDERSTORM DEVELOPING OVER THE REST OF THE CWA AFTER THE SUN SETS. .LONG TERM (FRIDAY-TUESDAY)... 252 PM MDT TUE AUG 9 2011 WESTERLY UPPER LEVEL FLOW WILL START OUT THE PERIOD AS THE UPPER LEVEL RIDGE IS SITUATED OVER THE SOUTHWEST CONUS. FRIDAY AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE FLOW...BRINGING A COLD FRONT WITH IT. THE FRONT WILL QUICKLY MOVE THROUGH THE CWA DURING THE DAY...THEN SLOW DOWN AS IT REACHES THE SOUTHEAST BORDER DURING THE EVENING. HAVE CHANCES FOR RAINFALL AS THE FRONT MOVES THROUGH THE CWA. THROUGH THE WEEKEND MINOR UPPER LEVEL DISTURBANCES MOVE OVER THE CWA BRINGING CHANCES FOR RAINFALL WITH THEM. SUNDAY NIGHT INTO MONDAY THE MODELS DISAGREE WITH THE DEVELOPMENT AND TIMING OF AN UPPER LEVEL DISTURBANCE MOVING THROUGH. THE GEFS MEMBERS ARE SPLIT ON WHETHER THE UPPER LEVEL FLOW WILL BE MORE IN LINE WITH THE OPERATIONAL GFS OR ECMWF. THE GFS HAS A STRONG SHORT WAVE TROUGH AND A WARM FRONT MOVING THROUGH THE CWA SUNDAY NIGHT INTO MONDAY WHILE THE ECMWF HOLDS OFF UNTIL MONDAY EVENING TO MOVE THE FRONT AND SHORT WAVE TROUGH THROUGH. WAS CONSERVATIVE ON CHANCES FOR SUNDAY NIGHT THROUGH MONDAY NIGHT...EVEN THOUGH HIGHER CHANCES MAY BE WARRANTED...DUE TO THE MODEL DISAGREEMENT. ANOTHER UPPER LEVEL DISTURBANCE MOVES THROUGH THE CWA TUESDAY...BRINGING THE POSSIBILITY OF RAINFALL CHANCES WITH IT. JTL && .AVIATION... 1130 PM MDT TUE AUG 9 2011 FOR THE 06Z TAFS...THUNDERSTORMS WILL IMPACT KMCK THROUGH THE OVERNIGHT HOURS. OCCASIONAL RAIN AND LOW CIGS CAN BE EXPECTED. MEANWHILE AT KGLD THE MAIN CONCERN WILL BE LOW CIGS. SATELLITE IMAGERY SHOWS LOW CLOUDS QUICKLY MOVING INTO NORTHWEST KANSAS AT 06Z. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE OVERNIGHT...AND WILL MONITOR FOR POSSIBLE AMENDMENTS. LOW CIGS WILL BE VERY SLOW TO LIFT ON WEDNESDAY AT BOTH LOCATIONS WITH UPSLOPE WINDS AT THE SURFACE. 024 && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Aug 9, 10:34 AM MDT, 15 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1034 AM MDT TUE AUG 9 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-101200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1034 AM MDT TUE AUG 9 2011 /1134 AM CDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING. VERY LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE WITH ANY STORM THAT FORMS. A FEW TORNADOES ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MAINLY EAST OF A YUMA TO SHARON SPRINGS LINE. LOCALLY HEAVY RAIN IS POSSIBLE WITH THESE STORMS WITH THE THREAT INCREASING DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE WEEKEND. A FEW SEVERE STORMS WILL BE POSSIBLE THROUGH THE PERIOD...WITH THE BEST CHANCES ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED AFTER 1 PM MDT (2 PM CDT). CJS/JRM
In the hours before
Special weather statement, Aug 9, 11:20 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1120 PM MDT TUE AUG 9 2011
KSZ004-NEZ081-100600-
NORTON-RED WILLOW-
1220 AM CDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS AND RED WILLOW
COUNTY IN SOUTHWEST NEBRASKA...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR INDIANOLA...MOVING SOUTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3976 9978 3994 10018 4001 10018 4000 10030
4012 10058 4030 10043 4021 10018 4001 10019
4001 9966 3999 9962 3994 9962
TIME...MOT...LOC 0520Z 299DEG 41KT 4016 10035
THEDESpecial weather statement, Aug 10, 12:22 AM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1222 AM MDT WED AUG 10 2011
KSZ002-014-100645-
RAWLINS-THOMAS-
122 AM CDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND RAWLINS
COUNTY IN NORTHWEST KANSAS...
AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS 7 MILES SOUTH OF BLAKEMAN...MOVING SOUTHEAST AT
55 MPH. THESE THUNDERSTORMS WILL BE NEAR COLBY...LEVANT AROUND 140
AM CDT...GEM...REXFORD AROUND 145 AM CDT...HALFORD...MINGO AROUND
150 AM CDT...MINGO AND MENLO AROUND 155 AM CDT.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3948 10072 3933 10072 3916 10111 3970 10141
3996 10102
TIME...MOT...LOC 0622Z 331DEG 46KT 3966 10111
THEDESpecial weather statement, Aug 10, 12:31 AM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1231 AM MDT WED AUG 10 2011
KSZ016-100715-
GRAHAM-
131 AM CDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GRAHAM COUNTY IN NORTHWEST KANSAS...
AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
LOGAN TO 7 MILES NORTH OF HILL CITY TO 7 MILES SOUTH OF NEW ALMELO...
MOVING SOUTHEAST AT 30 MPH.
WINDS TO 50 MPH AND LOCALLY HEAVY RAIN ARE EXPECTED WITH THESE
STORMS.
&&
LAT...LON 3923 9978 3943 10017 3953 10016 3951 9990
3957 9977 3957 9961 3956 9960 3946 9959
3921 9960
TIME...MOT...LOC 0631Z 305DEG 27KT 3958 9954 3946 9981
3948 10015
THEDESpecial weather statement, Aug 10, 12:46 AM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1246 AM MDT WED AUG 10 2011
KSZ002-003-014-015-100730-
DECATUR-RAWLINS-SHERIDAN-THOMAS-
146 AM CDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN
COUNTY IN NORTHWEST KANSAS...RAWLINS COUNTY IN NORTHWEST KANSAS AND
DECATUR COUNTY IN NORTHWEST KANSAS...
AT 143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
TRAER TO 7 MILES NORTH OF REXFORD TO 10 MILES NORTH OF COLBY...MOVING
SOUTHEAST AT 30 MPH.
WINDS TO 50 MPH AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE
EXPECTED WITH THESE STORMS.
&&
LAT...LON 3962 10023 3924 10033 3918 10075 3958 10128
3964 10085 4000 10075 4000 10073
TIME...MOT...LOC 0646Z 314DEG 28KT 3984 10066 3955 10074
3951 10105
THEDESpecial weather statement, Aug 10, 12:52 AM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 AM MDT WED AUG 10 2011
COZ090-100715-
YUMA COUNTY-
1252 AM MDT WED AUG 10 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...
AT 1247 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
IDALIA TO JOES TO THURMAN...MOVING EAST AT 20 MPH.
WINDS TO 50 MPH AND RAINFALL RATES OF ONE TO TWO INCHES PER HOUR ARE
EXPECTED WITH THESE STORMS. DO NOT DRIVE A VEHICLE ON A FLOODED
ROADWAY.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3965 10260 3968 10243 3969 10205 3964 10236
3964 10255 3964 10263 3965 10264
TIME...MOT...LOC 0651Z 267DEG 15KT 3966 10243 3962 10269
3964 10316
THEDELocal storm report, Aug 10, 1:29 AM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
129 AM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 AM TSTM WND GST HOXIE 39.36N 100.44W
08/10/2011 M72.00 MPH SHERIDAN KS MESONET
0124 AM HAIL HOXIE 39.36N 100.44W
08/10/2011 E1.00 INCH SHERIDAN KS TRAINED SPOTTER
&&
JMARTINThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 6:32 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 58 min |
| Aug 9, 6:50 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 55 min |
| Aug 9, 7:28 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 47 min |
| Aug 9, 10:39 PM MDT | Special Weather Statement | GLD | Dundy | 51 min |
| Aug 9, 10:49 PM MDT | Special Weather Statement | GLD | Hitchcock | 41 min |
| Aug 9, 11:03 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 42 min |
| Aug 9, 11:13 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 44 min |
| Aug 9, 11:44 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.